# SDR IPXA2025021304224

- Difficulty date: January 21, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141U542321
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF ZEE ANGLE ON UPPER DECK AT STA 480 LBL 28 (REPLACE).  NSTALLED FABRICATED PART I.A.W SRM 51-40-02-0G REV.102 AND BOEING DWG NO:141U5420 SH 4 REV.F.
